Alert archive / Florida / Gale Warnings in 2019

Gale Warning 5, NWS Melbourne, FL

March 26, 2019

NWS Melbourne, FL issued this gale warning at Mar 26, 2019, 4:13 AM EDT. It took effect at Mar 26, 2019, 10:00 PM EDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2019, 4:13 AM EDT (08:13 UTC)
In effect from
Mar 26, 2019, 10:00 PM EDT
Expired
Mar 28, 2019, 10:00 AM EDT
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

781 
WHUS72 KMLB 260813
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
413 AM EDT Tue Mar 26 2019

AMZ575-270900-
/O.UPG.KMLB.GL.A.0002.190327T1400Z-190328T1400Z/
/O.NEW.KMLB.GL.W.0005.190327T1400Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
413 AM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 10 AM Wednesday to 10 AM EDT
Thursday. The Gale Watch is no longer in effect. 

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force Wednesday through Thursday morning. Winds 
  decreasing to 20 to 25 knots Thursday with occasional gusts to 
  gale force. 

* WAVES/SEAS...Seas 12 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-270900-
/O.UPG.KMLB.GL.A.0002.190327T0800Z-190328T1400Z/
/O.NEW.KMLB.GL.W.0005.190327T0800Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
413 AM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM Wednesday to 10 AM EDT
Thursday. The Gale Watch is no longer in effect. 

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force early Wednesday through Thursday morning. Winds 
  decreasing to 20 to 25 knots Thursday with occasional gusts to 
  gale force. 

* WAVES/SEAS...11 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-270900-
/O.UPG.KMLB.GL.A.0002.190327T0200Z-190328T1400Z/
/O.NEW.KMLB.GL.W.0005.190327T0200Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
413 AM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 10 PM this evening to 10 AM EDT
Thursday. The Gale Watch is no longer in effect. 

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force late Tuesday evening through Thursday morning. 
  Winds decreasing to 20 to 25 knots Thursday with occasional 
  gusts to gale force. 

* WAVES/SEAS...11 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-270900-
/O.CON.KMLB.SC.Y.0017.190327T0200Z-190329T0200Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
413 AM EDT Tue Mar 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EDT THURSDAY...

* WINDS...Northeast winds 20 to 25 knots overnight tonight into
  Wednesday night with occasional gusts to gale force. Winds 
  decreasing to 15 to 20 knots late Thursday. 

* WAVES/SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-270900-
/O.CON.KMLB.SC.Y.0017.190327T0800Z-190329T0200Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
413 AM EDT Tue Mar 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
10 PM EDT THURSDAY...

* WINDS...Northeast winds 20 to 25 knots with occasional gusts to
  gale force Wednesday and Wednesday night. Winds decreasing to 
  15 to 20 knots late Thursday. 

* WAVES/SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-270900-
/O.CON.KMLB.SC.Y.0017.190327T1400Z-190329T0200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
413 AM EDT Tue Mar 26 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
10 PM EDT THURSDAY...

* WINDS...Northeast winds 20 to 25 knots with occasional gusts to
  gale force Wednesday and Wednesday night. Winds decreasing to 
  15 to 20 knots late Thursday. 

* WAVES/SEAS...9 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
4 follow-up statements
773 
WHUS72 KMLB 261927
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
327 PM EDT Tue Mar 26 2019

AMZ550-272000-
/O.EXA.KMLB.GL.W.0005.190327T0200Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 10 PM this evening to 10 AM EDT
Thursday. 

* WINDS...Northeast winds 25 knots overnight tonight into
  Wednesday night with frequent gusts to gale force. Winds 
  decreasing to 15 to 20 knots late Thursday. 

* WAVES/SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-272000-
/O.EXA.KMLB.GL.W.0005.190327T0800Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 4 AM Wednesday to 10 AM EDT
Thursday. 

* WINDS...Northeast winds 25 knots with frequent gusts to gale 
  force Wednesday and Wednesday night. Winds decreasing to 15 to 
  20 knots late Thursday. 

* WAVES/SEAS...8 to 11 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-272000-
/O.EXA.KMLB.GL.W.0005.190327T1400Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

The National Weather Service in Melbourne has issued a Gale
Warning, which is in effect from 10 AM Wednesday to 10 AM EDT
Thursday. 

* WINDS...Northeast winds 25 knots with frequent gusts to gale 
  force Wednesday and Wednesday night. Winds decreasing to 15 to 
  20 knots late Thursday. 

* WAVES/SEAS...9 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ575-272000-
/O.CON.KMLB.GL.W.0005.190327T1400Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM
EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force Wednesday through Thursday morning. Winds 
  decreasing to 20 to 25 knots Thursday with occasional gusts to 
  gale force. 

* WAVES/SEAS...Seas 12 to 15 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-272000-
/O.CON.KMLB.GL.W.0005.190327T0800Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 10 AM
EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force early Wednesday through Thursday morning. Winds 
  decreasing to 20 to 25 knots Thursday with occasional gusts to 
  gale force. 

* WAVES/SEAS...11 to 14 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-272000-
/O.CON.KMLB.GL.W.0005.190327T0200Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.190328T1400Z-190329T0200Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
327 PM EDT Tue Mar 26 2019

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EDT
THURSDAY...

* WINDS...Northeast winds 25 to 30 knots with frequent gusts to 
  gale force late Tuesday evening through Thursday morning. 
  Winds decreasing to 20 to 25 knots Thursday with occasional 
  gusts to gale force. 

* WAVES/SEAS...11 to 13 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
548 
WHUS72 KMLB 271922
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
322 PM EDT Wed Mar 27 2019

AMZ550-552-555-570-572-575-281500-
/O.CON.KMLB.GL.W.0005.000000T0000Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T0800Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
322 PM EDT Wed Mar 27 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THURSDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THURSDAY TO 4 AM
EDT FRIDAY...

* WINDS...Northeast winds 25 to 30 knots overnight tonight into 
  Wednesday night with frequent gusts to gale force. 

* WAVES/SEAS...9 to 12 feet nearshore. Up to 12 to 16 feet 
  offshore and near the Gulf Stream.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
357 
WHUS72 KMLB 280711
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
311 AM EDT Thu Mar 28 2019

AMZ550-290800-
/O.CON.KMLB.GL.W.0005.000000T0000Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
311 AM EDT Thu Mar 28 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EDT FRIDAY...

* WINDS...Northeast winds 20 to 25 knots. 

* WAVES/SEAS...8 to 9 feet nearshore. Up to 10 feet offshore. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-570-572-575-290800-
/O.CON.KMLB.GL.W.0005.000000T0000Z-190328T1400Z/
/O.EXT.KMLB.SC.Y.0017.190328T1400Z-190329T2000Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
311 AM EDT Thu Mar 28 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
4 PM EDT FRIDAY...

* WINDS...Northeast winds 20 to 30 knots with occasional gusts to
  gale force this morning. 

* WAVES/SEAS...9 to 12 feet nearshore. Up to 12 to 16 feet 
  offshore and near the Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
359 
WHUS72 KMLB 281406
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1006 AM EDT Thu Mar 28 2019

AMZ550-290900-
/O.EXP.KMLB.GL.W.0005.000000T0000Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.000000T0000Z-190329T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
1006 AM EDT Thu Mar 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WINDS...Northeast winds 20 to 25 knots this morning decreasing
  to 15 to 20 knots this afternoon and evening.

* WAVES/SEAS...8 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-555-570-572-575-290900-
/O.EXP.KMLB.GL.W.0005.000000T0000Z-190328T1400Z/
/O.CON.KMLB.SC.Y.0017.000000T0000Z-190329T2000Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1006 AM EDT Thu Mar 28 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY...

* WINDS...Northeast winds 20 to 30 knots with occasional gusts to
  gale force this morning. Northeast winds decreasing to 20 to 25
  knots this afternoon and evening.
 
* WAVES/SEAS...9 to 12 feet nearshore. Up to 12 to 16 feet 
  offshore and near the Gulf Stream. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 25, 8:45 PM EDT, 7 hours 28 minutes earlier.

Area forecast discussion, Mar 25, 8:45 PM EDT, 7 hours 28 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
845 PM EDT Mon Mar 25 2019

.DISCUSSION...

Evng RAOBs show the FL peninsula under a stable and fairly dry
airmass...PWat values btwn 0.75"-1.00" over north/central FL,
increasing to arnd 1.25" over south FL/FL Keys. While much of the
moisture is trapped blo an H85-H70 subsidence inversion, dew point
depressions blo H70 are largely AOA 5C. Meanwhile, brisk W/SW flow
prevails abv 2KFT, generated by a large frontal trof that extends
from the Lwr MS Valley to the Mid Atlc Coast. This trof is embedded
within a mid/upr lvl flow pattern with a strong zonal component that
will shunt it into the FL Big Bend/ern Panhandle overnight.

The east coast sea breeze (as tracked by the MCO TDWR) has making
steady, albeit, slow inland progress, but as of mid evng, was still
positioned east of the I-4 Corridor. Final vsbl sat images show the
west coast sea breeze as quite diffuse with minimal cloud cover btwn
the two. Latest RAP40 analysis shows minimal mid lvl vorticity/omega
lift or upr lvl divergence in place over central FL. Aside from
isold shras that dvlpd east of Lake-O late this aftn (that have
since moved offshore), the lcl radars have been quiet.

The offshore flow abv 2KFT will keep any nocturnal coastal shras
offshore, and the airmass over the interior is too dry/stable to
support any meaningful chance of precip. A weak cold front will push
into north Florida late in the night. Low temps will range from the
U50s/L60s along and north of I-4, and in the L/M60s along the Space
and Treasure Coasts. No updates necessary this evng.

&&

.AVIATION...Thru 27/00Z.
Sfc Winds: Thru 26/04Z...coastal sites S/SE 8-12KTS bcmg S/SW 4-
7KTS...interior sites W/SW 7-11KTS bcmg W 3-6KTS. Btwn 26/12Z-
26/15Z...bcmg W/NW 6-10KTS. Btwn 26/18Z-26/21Z...bcmg N/NW 8-12KTS.
Btwn 26/21Z-26/24Z...coastal sites bmcg N/NE 8-12KTS.

Vsbys/WX/Cigs: Thru 26/18Z...VFR all sites. Aft 26/18Z...coastal
sites slgt chc MVFR shras.

&&

.MARINE...
A frontal trof over the Carolinas/Deep South will press into the FL
Big Bend/East FL Peninsula overnight, shunting the wrn extension of
the Atlc ridge axis seaward. This will force sfc/bndry lyr winds to
shift from a gentle to moderate S/SE breeze this evng to a gentle to
moderate W/NW breeze by daybreak Tue. Seas arnd 2FT nearshore and 2-
3FT offshore...building up to 4FT over the Gulf Stream by daybreak.
Isold shras south of Cape Canaveral, mainly in the Gulf Stream. No
sig changes with the evng update.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 PM Tuesday to 10 PM EDT Thursday
     for Flagler Beach to Volusia-Brevard County Line 0-20 nm.

     Small Craft Advisory from 4 AM Wednesday to 10 PM EDT Thursday
     for Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

     Gale Watch from Wednesday morning through Thursday morning for
     Sebastian Inlet to Jupiter Inlet 20-60 nm.

     Small Craft Advisory from 10 AM to 10 PM EDT Thursday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm- Sebastian
     Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
     Sebastian Inlet 20-60 nm.

     Gale Watch from late Tuesday night through Thursday morning for
     Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 10 AM Wednesday to 10 PM EDT Thursday
     for Sebastian Inlet to Jupiter Inlet 0-20 nm.

     Gale Watch from Tuesday evening through Thursday morning for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm.

&&

Short Term/Aviation...Bragaw
Long Term/Impact WX...Cristaldi
Hazardous weather outlook, Mar 25, 7:30 PM EDT, 8 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
730 PM EDT Mon Mar 25 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-261100-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
730 PM EDT Mon Mar 25 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.
Hazardous weather is not expected in east central Florida.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
Very dangerous boating and beach conditions will develop starting
Wednesday. North to Northeast winds will increase behind a cold
front, with speeds of 20 to 25 knots gusting to Gale Force. This
will cause seas to build rapidly, reaching heights of 9 to 13 feet
over the open Atlantic waters Wednesday through Thursday.

Along the coast, large breaking waves will produce rough, pounding
surf and numerous strong rip currents, posing a significant danger
to persons who consider entering the ocean. Minor coastal flooding
and minor to moderate beach erosion will be possible around times
of high tide. The main High tides of concern will occur Wednesday
between 1:30 and 2:00 PM, Thursday morning around 2:30 AM, and
again in the afternoon between 2:30 and 3:00 PM.

Although winds will decrease Friday, seas and surf will be much
slower to subside so hazardous boating and beach conditions will
persist through at least the end of the work week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Kelly/Cristaldi

Nearby

Gale Warnings in Florida, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.